Psycho-Babble Medication Thread 338955

Shown: posts 1 to 1 of 1. This is the beginning of the thread.

 

Splitting doses

Posted by Civ on April 22, 2004, at 20:13:57

I've been on Paxil for 10 days at 10 mg and I've had three very encouraging days in a row. However, I notice that when evening rolls around I become very tired and lethargic. You know, that zombie feeling I'm sure many of you can identify with. It's much the same tonight. Would I derive any benefit from splitting my dose up: 5 mg in the AM and 5 mg PM? Is this okay to do?


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.